MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 11-14, 2006

Kurzweil's PU integral as the Lebesgue integral

Rudolf Vyborny

Rudolf Vyborny, Department of Mathematics, University of Queensland, Brisbane, Qld 4072, Australia, e-mail: rv@maths.uq.edu.au

Abstract: For a merely continuous partition of unity the PU integral is the Lebesgue integral.

Keywords: Kurzweil's PU integral, Lebesgue integral, McShane integral

Classification (MSC 2000): 26A39, 26A42, 28A99


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]